RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 4, Pages 86–88 (Mi faa3616)  

Brief communications

The Topological Support of the z-Measures on the Thoma Simplex

G. I. Olshanskiiabc

a Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
b Skolkovo Institute of Science and Technology
c National Research University Higher School of Economics, Moscow

Abstract: The Thoma simplex $\Omega$ is an infinite-dimensional space, a kind of dual object to the infinite symmetric group. The z-measures are probability measures on $\Omega$ depending on three continuous parameters. One of them is the parameter of the Jack symmetric functions, and in the limit as it goes to 0, the z-measures turn into the Poisson–Dirichlet distributions. The definition of the z-measures is somewhat implicit. We show that the topological support of any nondegenerate z-measure is the whole space $\Omega$.

Keywords: z-measure, Poisson-Dirichlet distribution, topological support, symmetric function.

DOI: https://doi.org/10.4213/faa3616

Full text: PDF file (117 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:4, 308–310

Bibliographic databases:

UDC: 519.217.4
Received: 18.09.2018

Citation: G. I. Olshanskii, “The Topological Support of the z-Measures on the Thoma Simplex”, Funktsional. Anal. i Prilozhen., 52:4 (2018), 86–88; Funct. Anal. Appl., 52:4 (2018), 308–310

Citation in format AMSBIB
\Bibitem{Ols18}
\by G.~I.~Olshanskii
\paper The Topological Support of the z-Measures on the Thoma Simplex
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 4
\pages 86--88
\mathnet{http://mi.mathnet.ru/faa3616}
\crossref{https://doi.org/10.4213/faa3616}
\elib{http://elibrary.ru/item.asp?id=36361294}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 4
\pages 308--310
\crossref{https://doi.org/10.1007/s10688-018-0240-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457526600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060960485}


Linking options:
  • http://mi.mathnet.ru/eng/faa3616
  • https://doi.org/10.4213/faa3616
  • http://mi.mathnet.ru/eng/faa/v52/i4/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:110
    References:13
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020